Translator Disclaimer
October, 2021 On the multicanonical systems of quasi-elliptic surfaces
Toshiyuki KATSURA, Natsuo SAITO
Author Affiliations +
J. Math. Soc. Japan 73(4): 1253-1261 (October, 2021). DOI: 10.2969/jmsj/85058505

Abstract

We consider the multicanonical systems $|mK_{S}|$ of quasi-elliptic surfaces with Kodaira dimension 1 in characteristic 2. We show that for any $m \geq 6$ $|mK_{S}|$ gives the structure of quasi-elliptic fiber space, and 6 is the best possible number to give the structure for any such surfaces.

Funding Statement

Research of the first author is partially supported by JSPS Grant-in-Aid for Scientific Research (C) No. 20K03530, and the second author by (C) No. 17K05208.

Citation

Download Citation

Toshiyuki KATSURA. Natsuo SAITO. "On the multicanonical systems of quasi-elliptic surfaces." J. Math. Soc. Japan 73 (4) 1253 - 1261, October, 2021. https://doi.org/10.2969/jmsj/85058505

Information

Received: 21 June 2020; Published: October, 2021
First available in Project Euclid: 4 August 2021

Digital Object Identifier: 10.2969/jmsj/85058505

Subjects:
Primary: 14J27
Secondary: 14D10 , 14J25

Keywords: characteristic $p$ , multicanonical system , quasi-elliptic surface

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • October, 2021
Back to Top